# SDR USAA2010080291572

- Difficulty date: July 16, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428A
- Part serial: 71173F
- Condition: Delaminated
- Location: Elevator
- Part time: 5,141 hours, 3,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION IN THE LEADING EDGE AREA OF RIGHT ELEVATOR TAB HINGE ARM.  REPAIRED RIGHT ELEVATOR TAB AT HINGE ARM IAW B737 SRM 51-70-17.
